# SDR AALA202502094730

- Difficulty date: February 7, 2025
- Submitted: February 9, 2025
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 29,005 hours, 11,426 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN FLIGHT DECK DOOR IS CLOSED THE TOP LATCH WILL NOT RELEASE WHEN OPENING THE DOOR UNTIL YOU PLACE THE FLIGHT DECK DOOR SWITCH TO UNLOCK. MAINTENANCE REPLACED CENTER LATCH ASSEMBLY ON FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
